# AGENDA October 20 & 21, 2004 Clatskanie

### Wednesday, October 20

Clatskanie River Inn 600 East Columbia River Highway Clatskanie, Oregon 97016 (503) 728-9000 (503) 728-4965 (FAX)

**1:45 PM** Meet in the Clatskanie River Inn lobby. (Casual attire encouraged)

2:00 PM Board the van at Clatskanie River Inn lobby for OTC and staff tour of projects in

the area.

**3:20 PM** Van returns to Clatskanie River Inn.

Workshop on Cracked Bridge Study from 3:30 – 4:30 p.m., Cedar Conference Room.

**6:00 PM** No-Host Social Hour at Hump's Restaurant and Lounge.

50 West Columbia River Highway

**7:00 PM** Dinner, same location.

**7:45 PM** Program begins (ends around 8:30 p.m.).

# AGENDA (Continued) October 20 & 21, 2004 Clatskanie

#### Thursday, October 21

8:00 AM Pre-meeting agenda review session at Clatskanie River Inn, Pine Room.

Clatskanie River Inn 600 East Columbia River Highway Clatskanie, Oregon 97016 (503) 728-9000 (503) 728-4965 (FAX)

Cedar Conference Room

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: <a href="http://www.odot.state.or.us/otc/">http://www.odot.state.or.us/otc/</a>.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Jill Pearson, Commission Assistant, at (503) 986-3450.

- 9:30 AM A) Director's Report. Informational. (10 min., Bruce Warner)
- 9:40 AM B) Commission Member Reports. Informational. (5 min., OTC Members)
- 9:45 AM

  C) Public Comments. (Up to 15 min.)

  (Public testimony is valued by the Commission and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please give the Commission Secretary 10 copies.

  NOTE: If additional public comment time is necessary, comments will be continued at the conclusion of today's agenda.)

# AGENDA (Continued) October 20 & 21, 2004 Clatskanie

# Thursday, October 21 (Continued)

| 10:00 AM | D) | Approve the current "Charter" (referred to as "Operating Guidelines") of the Central Oregon Area Commission on Transportation (COACT) with an update / presentation by COACT. Approval. (15 min., Deschutes County Commissioner, Chair Dennis Luke & Bob Bryant) |
|----------|----|--|
| 10:15 AM | E) | Approve funding of \$133,100,000 to proceed with the US 20: Pioneer Mountain – Eddyville Project (Lincoln County) through the use of advance construction funds. Approval. (10 min., Jeff Scheick)   |
| 10:25 AM | F) | Approve 2004-2007 STIP Amendment to authorize OTIA III Funding for 2005 US97: Redmond Reroute Phase 1, Unit 1 (Maple-Negus Overcrossing) Construction. Approval. (10 min., Bob Bryant)   |
| 10:35 AM | G) | Approve an increase in project authorization of \$550,000 or 7.33 percent on the Oregon Coast Highway at Cannon Beach construction project. The current authorization for this project is \$7,502,132. Approval. (10 min., Jeff Scheick)                         |
| 10:45 AM | H) | Approve an increase in project authorization of \$655,823 or 11.18 percent for the Snake River (Nyssa) Bridge widening project on the Central Oregon Highway. Approval. (10 min., Monte Grove)   |
| 10:55 AM | I) | Discuss requested revisions to department policy on early acquisition of real property. Informational. (10 min., John Rosenberger)   |
| 11:05 AM | J) | Progress Report on ConnectOregon. Informational. (30 min., Mike Marsh & Joan Plank)  |

# AGENDA (Continued) October 20 & 21, 2004 Clatskanie

## Thursday, October 21 (Continued)

- 11:35 AM K) Confirm the next two Commission meeting dates. Confirmation. (3 min., Bruce Warner)
  - Wednesday, November 17, Salem. Potential agenda items may include:
    - Presentation by AMTRAK: Strategic Investment Proposal
    - o Overview of Governor's Recommended Budget
  - Tuesday, December 14, Salem
- 11:38 AM L) Consider approving items on the Consent Calendar. (See following page(s). Approval. (3 min., Bruce Warner)
- **11:41 AM** M) Public comments continued.
- **11:56 AM** N) Executive Session to discuss pending litigation with legal counsel in accordance with ORS 192.660 (1) (h).
- **12:30 PM** Meeting Adjourned

AGENDA (Continued)
October 20 & 21, 2004
Clatskanie

## **CONSENT CALENDAR**

- 1. Approve the minutes of the September 30, 2004, Commission meeting in Newport.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approval to appear at the November 2004 meeting of the legislative Emergency Board to report on Budget Note # 1 Access Management Performance and request that five limited duration positions be authorized in the 2003-05 budget.
- 4. Approval to appear at the November 2004 meeting of the legislative Emergency Board to report on the reorganization of the Highway Division.
- 5. Approval to appear at the November 2004 meeting of the legislative Emergency Board to report on the status of The West Arterial Road.
- 6. Approval to appear at the November 2004 meeting of the legislative Emergency Board to report on the Lewis and Clark excursion train activities for the 2003 and 2004 operational seasons and on plans for the 2005 season.
- 7. Approval to appear at the November 2004 meeting of the legislative Emergency Board to request an increase in Other Funds limitation for Rail related bond issuance costs.
- 8. Approval to rescind the winter recreation parking location (Sno-Park) designation for the Pole Butte Sno-Park.